Author Topic: Im so scared  (Read 194 times)

[Buddie]

Im so scared
« on: August 28, 2019, 01:07:28 pm »
(I think I posted this in the wrong section, so I will repost here?)

So, I have been on Zoloft for 3 years, low dose. I have depression and anxiety.
When I tried upping the Zoloft dose, I got more anxiety that didnt go away, so I decreased it. My anxiety is bad. I can't get out of my head and into the present moment -- that causes more anxiety. I have been seeing a therapist but all the things we try to bring my anxiety down doesn't work...in fact it seems to give me blow back anxiety.
I'm going to do something very scary (because I don't know if its going to work) but I am going to slowly tapper off Zoloft to see if that lessens my current anxiety. And then I plan to taper K (0.75 daily dose that I have been on for 3 years) even though I am still anxious.   Am I crazy? I am having memory issues and poor concentration but who knows if its from the benzos, depression or anxiety. I cry daily. I feel so trapped in this. I can't watch TV, read...I have no want to do anything. I need some friends. Please. I'm so so scared. I hardly slept last night. I am also a sensitive, yet kind person.
My husband has given up supporting me. I dont see any friends. I find it hard to push myself out. Please. I need support.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Im so scared
« Reply #1 on: August 28, 2019, 08:38:10 pm »
If you do taper the Zoloft, you might think about getting a cheap scale (Gemini) through Amazon and a good nail file and do it that way. (like rosegal did in her success story, only with Ativan.) Measure, mark down where you're at, and then wait for a few weeks and start tapering again. Start out by going extra slow on the taper. Later on you can see if you can go a little faster. I can't stress SLOW enough here.

I'm doing that with the bp pills, and it's working out much better than cutting up the pills. That creates instability, I think. Then I wait for about 3 weeks before I start tapering again.

A lot of people like to taper benzos first. I don't know which method you'd like to follow. There are some support groups for that.

It may be more the Klonopin than the Zoloft that is making you depressed and anxious.

Here's rosegal's success story: http://www.benzobuddies.org/forum/index.php?topic=214285.0

I am so sorry that you're anxious and depressed!! Been there a million times, especially with the anxiety. But it does lessen over time.

A lot of us have lost friends through this because it's all-consuming for the mind. We can't think of anything else!
Don't ever give up. Just keep going. You'll make it!! :smitten:
« Last Edit: August 28, 2019, 08:45:15 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.